| Model Number |
UH801 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The following was reported: the bipolar high frequency cord uh801 was found to be burnt/scorched the patient reportedly experienced a mild electric shock.Due to the reported electric shock, this case is deemed reportable.